# SDR SIMA2018051811004

- Difficulty date: May 11, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 37,255 hours, 26,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341704
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD WEB AT BS 280 WAS CORRODED.  REMOVED AND REPLACED THE BULKHEAD WEB IAW SRM 53-11-10-201-004, AND SRM 51-42-06.
